MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.

Medline Industries, LP MEDLINE; DBQ-SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.
Catalog Number SYRSI193292
Medical Device Problem Code Activation Failure (3270)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "a nurse got stuck by the needle because the safety part didn't stay closed on the needle right.".
 
Additional Manufacturer Narrative
The customer reported receiving a medline safety needle insulin 0.5ml that didn¿t successfully activate safety mechanism and reported that a nurse got stuck by the needle because the safety part didn't stay closed on the needle right.The sample(s) were marked received by medline on (b)(6) 2026, and storage, mailing room, and various labs were periodically checked for this sample.After 5 months the sample still could not be located, the complaint was marked not confirmed, and medline was not able to investigate it.Sample was required to determine cause; no trends were identified for the specified material number and its corresponding defect type, and there has been no change to the reportability decision associated with this complaint.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBQ-SYR W/NDLE,SAFETY,INSLN,0.5ML,29GX0.
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50692095
Report Number1417592-2026-34797
Device Sequence Number18555292
Product Code MEG
UDI-Device Identifier10888277657304
UDI-Public10888277657304
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSYRSI193292
Device Lot Number89725020003
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/22/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/15/2026
Initial Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown